Alert archive / Florida / Tornado Warnings in 2021

Tornado Warning 10, NWS Tampa Bay, FL

October 28, 2021Hardee County, Manatee County, Sarasota County, Florida

NWS Tampa Bay, FL issued this tornado warning at Oct 28, 2021, 1:52 PM EDT for Hardee County, Manatee County, Sarasota County, Florida. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 28, 2021, 1:52 PM EDT (17:52 UTC)
Expired
Oct 28, 2021, 2:15 PM EDT
In force
23 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Hardee County, FL, Manatee County, FL, Sarasota County, FL

The radar

The Tampa radar (KTBW), 37 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 28, 1:52 PM EDTTSTM WND DMG3 Nw Gator Creek Estate, FLSEVERAL LARGE TREE LIMBS SNAPPED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 28, 9:00 AM EDTTornado WatchSPC10 hr

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 5.9 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2021-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1406 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2021-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 211 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1406 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
675 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
211 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
1.5
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted.

455 
WFUS52 KTBW 281752
TORTBW
FLC049-081-115-281815-
/O.NEW.KTBW.TO.W.0010.211028T1752Z-211028T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tampa Bay Area Ruskin FL
152 PM EDT Thu Oct 28 2021

The National Weather Service in Ruskin has issued a

* Tornado Warning for...
  West central Hardee County in central Florida...
  Northeastern Manatee County in west central Florida...
  North central Sarasota County in west central Florida...

* Until 215 PM EDT.
    
* At 152 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Lake Sarasota, or 10 miles east of Sarasota,
  moving northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  west central Hardee, northeastern Manatee and north central
  Sarasota Counties, including the following locations... Myakka
  Head, Fruitville and Lake Manatee State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2726 8241 2733 8248 2761 8230 2745 8202
TIME...MOT...LOC 1752Z 226DEG 49KT 2733 8238 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

TBW
1 follow-up statement
816 
WWUS52 KTBW 281804
SVSTBW

Severe Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
204 PM EDT Thu Oct 28 2021

FLC049-081-115-281815-
/O.CON.KTBW.TO.W.0010.000000T0000Z-211028T1815Z/
Hardee FL-Manatee FL-Sarasota FL-
204 PM EDT Thu Oct 28 2021

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM EDT FOR WEST
CENTRAL HARDEE...NORTHEASTERN MANATEE AND NORTH CENTRAL SARASOTA
COUNTIES...
    
At 203 PM EDT, a severe thunderstorm capable of producing a tornado
was located 8 miles northwest of Myakka City, or 19 miles east of
Sarasota, moving northeast at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Lake Sarasota, Lake Manatee State Park, Lakewood Ranch, Myakka Head,
Fruitville and Sarasota Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2726 8241 2733 8248 2761 8230 2745 8202
TIME...MOT...LOC 1803Z 226DEG 49KT 2744 8225 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

TBW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this tornado warning went out at Oct 28, 9:41 AM EDT, 4 hours 11 minutes earlier.

Area forecast discussion, Oct 28, 9:41 AM EDT, 4 hours 11 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
941 AM EDT Thu Oct 28 2021

...TORNADO WATCH IS IN EFFECT THROUGH 5PM THIS AFTERNOON...

.UPDATE...
Things on radar have started to get active. We have already seen a
few storms move onshore and some of them had some weak rotation
signals. This trend is expected to continue and intensify through
today. The warm front from an occluded continues to move across
the Peninsula ahead of the cold front that is currently over the
Gulf waters. The combination of ample moisture, instability, upper
level support, and wind shear will support strong storms that
could become severe. The main threat from these storms will be
damaging winds, but isolated tornadoes/waterspouts will be
possible. Therefore, a Storm Prediction Center has issued a
Tornado Watch for our entire CWA, including near shore marine
zones. This will be in effect through 5PM today.

Additionally, above normal tides of 1 to 2 feet are expected along
the Nature Coast and 1 to 2 feet south of Clearwater. This could
result in some minor flooding for these areas. Otherwise, forecast
remains on track.

&&

.AVIATION...
Showers and thunderstorms streaming across the area will keep
intermittent MVFR to IFR conditions most terminals through most of
the period. There will be small window where storm's activity will
decrease over the next hour or so, however, weather conditions are
expected to deteriorate as cold front approaches the region later
this morning and through the afternoon. Southerly winds will
become westerly and increase through the period with higher gusts
possible near thunderstorms. There is uncertainty on the timing of
the convection, but TAF sites should prepare for on/off showers
through the period.

&&

.Prev Discussion... /issued 415 AM EDT Thu Oct 28 2021/

DISCUSSION...
A complex storm system will move across the Tennessee and Ohio
Valley today and then into the eastern states Friday and Friday
night. A warm front associated with this system is moving north
across the region early this morning bringing some showers to
areas around and west of Tampa Bay northward. Later this morning
and afternoon a squall line is expected to move across the region
with some of storms possibly becoming severe and producing
damaging winds and an isolated tornado/waterspout. Ahead of this
line southwest winds will increase with somewhat windy conditions
later this morning and afternoon. The winds will shift to more
westerly direction tonight and Friday and remain rather strong,
close to wind advisory criteria along the immediate coast. Along
with the rather strong winds we'll see clouds and some ocean
effect showers from time to time moving onshore tonight into
early Saturday as cold air aloft moves over the rather warm gulf
waters. Finally by Sunday conditions will improve with rather
pleasant weather for the first half of next week.

MARINE...
Conditions over the coastal waters will deteriorate today and
remain hazardous into Saturday. Winds will increase to advisory
levels through this time period, but tonight into early Friday
night we will see frequent gusts to gale force over the northern
and central coastal water zones so have gone with a Gale Warning
for these areas. The increasing winds and building seas will also
support high surf and dangerous rip currents developing along
area beaches as well through Sunday. Also with the strong onshore
flow we may see some minor coastal flooding during tonight and
Friday with tides forecast to run 2 to 3 feet above normal from
Clearwater Beach north to the Suwannee River, and 1 to 2 feet
above normal south of Clearwater Beach.

FIRE WEATHER...
Rather high dispersion values are expected today and especially
Friday thanks to the windy conditions. Otherwise, no other fire
weather hazards are expected as relative humidity values will
remain above critical levels.

&&

.Preliminary Point Temps/PoPs...
TPA  83  74  79  67 / 100  30  40  50
FMY  85  74  84  69 /  90  60  20  30
GIF  84  69  81  64 / 100  40  30  40
SRQ  84  74  81  67 /  90  30  30  50
BKV  82  66  78  59 / 100  30  40  50
SPG  83  75  79  69 / 100  30  40  50

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Sunday afternoon for Coastal
     Charlotte-Coastal Hillsborough-Coastal Lee-Coastal Manatee-
     Coastal Sarasota-Pinellas.

     High Surf Advisory from 3 PM this afternoon to 11 PM EDT
     Saturday for Coastal Charlotte-Coastal Hillsborough-Coastal
     Lee-Coastal Manatee-Coastal Sarasota-Pinellas.

Gulf waters...Small Craft Advisory until 8 PM EDT this evening for Coastal
     waters from Englewood to Tarpon Springs FL out 20 NM-
     Coastal waters from Tarpon Springs to Suwannee River FL out
     20 NM-Waters from Englewood to Tarpon Springs FL out 20 to
     60 NM-Waters from Tarpon Springs to Suwannee River FL out
     20 to 60 NM.

     Small Craft Advisory from 11 PM Friday to 8 AM EDT Saturday for
     Coastal waters from Englewood to Tarpon Springs FL out 20
     NM-Coastal waters from Tarpon Springs to Suwannee River FL
     out 20 NM-Waters from Englewood to Tarpon Springs FL out 20
     to 60 NM-Waters from Tarpon Springs to Suwannee River FL
     out 20 to 60 NM.

     Gale Warning from 8 PM this evening to 11 PM EDT Friday for
     Coastal waters from Englewood to Tarpon Springs FL out 20
     NM-Coastal waters from Tarpon Springs to Suwannee River FL
     out 20 NM-Waters from Englewood to Tarpon Springs FL out 20
     to 60 NM-Waters from Tarpon Springs to Suwannee River FL
     out 20 to 60 NM.

     Small Craft Advisory until 8 AM EDT Saturday for Charlotte
     Harbor and Pine Island Sound-Coastal waters from Bonita
     Beach to Englewood FL out 20 NM-Tampa Bay waters-Waters
     from Bonita Beach to Englewood FL out 20 to 60 NM.

&&

UPDATE/AVIATION/MARINE/FIRE WEATHER...Delerme/Close
UPPER AIR...Davis
DECISION SUPPORT...Wynn
Hazardous weather outlook, Oct 28, 6:05 AM EDT, 7 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Tampa Bay Ruskin FL
605 AM EDT Thu Oct 28 2021

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-282215-
Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy-
Coastal Citrus-Coastal Hernando-Coastal Pasco-
Coastal Hillsborough-Coastal Manatee-Coastal Sarasota-
Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus-
Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee-
Inland Sarasota-Inland Charlotte-Inland Lee-Tampa Bay waters-
Charlotte Harbor and Pine Island Sound-
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
605 AM EDT Thu Oct 28 2021

This Hazardous Weather Outlook is for West Central And Southwest
Florida.

.DAY ONE...Today and Tonight.

...THUNDERSTORM IMPACT...
Widespread thunderstorms are expected to move across the area
today, with some severe storms possible. The strongest
thunderstorms will be capable of producing strong gusty winds,
locally heavy rains, and isolated tornadoes.

...COASTAL FLOOD IMPACT...
Thursday night and Friday morning conditions will be favorable
for minor coastal flooding along the Nature Coast. Coastal
residents should be alert for later statements or warnings, and
take action to protect property.

...RIP CURRENT IMPACT...
Today through Saturday, high surf may produce strong and frequent
rip currents along area beaches.

...MARINE IMPACTS...
A strong cold front will move east across the waters today,
bringing widespread thunderstorms with strong gusty winds and
rough seas, along with isolated waterspouts. The thunderstorms
will clear out from northwest to southeast this evening behind
the front. However, wind speeds of 20 to 30 knots with gusts to
near gale strength will remain through at least Friday evening,
creating seas of up to 10 to 12 feet offshore and hazardous
boating conditions for small craft operators. Conditions will
gradually improve through the weekend.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

...COASTAL FLOOD IMPACT...
Friday morning conditions will be favorable for minor coastal
flooding along the Nature Coast. Coastal residents should be alert
for later statements or warnings, and take action to protect
property.

...RIP CURRENT IMPACT...
Friday through Saturday, high surf may produce strong and
frequent rip currents along area beaches.

...MARINE IMPACTS...
Wind speeds of 20 to 30 knots with gusts to near gale strength
will remain through at least Friday evening, creating seas of up
to 10 to 12 feet offshore and hazardous boating conditions for
small craft operators. Conditions will gradually improve through
the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS while following all
local, state, and CDC guidelines.

Hurt

In the hours before

Local storm report, Oct 28, 1:23 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
123 PM EDT THU OCT 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 PM     TSTM WND GST     2 NNE MASARYKTOWN       28.47N 82.45W
10/28/2021  M53 MPH          HERNANDO           FL   ASOS

            ASOS STATION KBKV BROOKSVILLE.

&&

JCM
Special weather statement, Oct 28, 1:33 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
133 PM EDT Thu Oct 28 2021

FLZ043-248-249-281815-
Inland Hernando FL-Inland Pasco FL-Sumter FL-
133 PM EDT Thu Oct 28 2021

...Strong thunderstorms will impact portions of Sumter, eastern Pasco
and southeastern Hernando Counties through 215 PM EDT...

At 133 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Wildwood to Wesley Chapel
South. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Zephyrhills, Wildwood, Dade City, Bushnell, St. Leo, Zephyrhills
West, Zephyrhills North, Wesley Chapel South, Zephyrhills South,
Pebble Creek, Lake Panasoffkee, Ridge Manor, San Antonio, Center
Hill, Webster, Coleman, Saint Leo, Adamsville, Sumterville and
Richland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 500 PM EDT for central and
west central Florida.

&&

LAT...LON 2833 8196 2831 8199 2832 8202 2832 8204
      2828 8206 2817 8231 2817 8236 2875 8221
      2876 8218 2878 8219 2879 8217 2883 8219
      2895 8216 2896 8211 2896 8196
TIME...MOT...LOC 1733Z 233DEG 35KT 2892 8213 2823 8230

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

TBW
Local storm report, Oct 28, 1:41 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
141 PM EDT THU OCT 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     TSTM WND DMG     6 ENE MOON LAKE ESTATES 28.32N 82.50W
10/28/2021                   PASCO              FL   TRAINED SPOTTER

            TREES DOWN ON US 41 NORTH OF SR 52 IN SPRING
            HILL.

&&
Local storm report, Oct 28, 1:42 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
142 PM EDT THU OCT 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     TSTM WND GST     4 NNW BELLEAIR          27.99N 82.83W
10/28/2021  M44 MPH          PINELLAS           FL   MESONET

            MESONET STATION FW1789 CLEARWATER BEACH.

&&
Local storm report, Oct 28, 1:44 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
144 PM EDT THU OCT 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 PM     WATER SPOUT      5 SSW MACDILL AIR FORCE 27.78N 82.54W
10/28/2021                   GMZ830             FL   BROADCAST MEDIA

            MULTIPLE REPORTS OF A WATERSPOUT IN TAMPA
            BAY, LASTING APPROXIMATELY 9 MINUTES.

&&
Local storm report, Oct 28, 1:47 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
147 PM EDT THU OCT 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 PM     TSTM WND GST     2 NNE BELLEAIR          27.96N 82.80W
10/28/2021  M44 MPH          PINELLAS           FL   MESONET

            MESONET STATION FW8592 SEMINOLE.

&&

JCM

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 4:01 AM EDTGale WarningTBW43 hr
Oct 28, 4:01 AM EDTSmall Craft AdvisoryTBW64 hr
Oct 28, 7:42 AM EDTSpecial Marine WarningTBW33 min
Oct 28, 10:16 AM EDTSpecial Marine WarningTBW59 min
Oct 28, 10:48 AM EDTSpecial Weather StatementTBWLevy42 min
Oct 28, 11:15 AM EDTSpecial Marine WarningTBW60 min
Oct 28, 11:29 AM EDTSpecial Weather StatementTBWCitrus, Levy61 min
Oct 28, 12:17 PM EDTSpecial Marine WarningTBW58 min
Oct 28, 12:29 PM EDTSpecial Weather StatementTBWCitrus, Hernando, Pasco, Sumter61 min
Oct 28, 1:00 PM EDTSevere Thunderstorm WarningTBWHillsborough, Pasco, Pinellas, Polk45 min
Oct 28, 1:02 PM EDTSpecial Weather StatementTBWHillsborough, Manatee, Pinellas, Sarasota58 min
Oct 28, 1:16 PM EDTTornado WarningTBWHillsborough, Pinellas13 min
Oct 28, 1:18 PM EDTSpecial Marine WarningTBW57 min
Oct 28, 1:19 PM EDTTornado WarningTBWManatee, Sarasota26 min
Oct 28, 1:33 PM EDTSpecial Weather StatementTBWSumter42 min
Oct 28, 1:59 PM EDTSpecial Weather StatementTBWHillsborough, Manatee, Sarasota46 min
Oct 28, 2:10 PM EDTSpecial Marine WarningTBW65 min
Oct 28, 2:14 PM EDTTornado WarningTBWManatee16 min
Oct 28, 2:27 PM EDTTornado WarningTBWHardee, Manatee18 min
Oct 28, 2:46 PM EDTSpecial Weather StatementTBWDeSoto, Hardee, Polk44 min
Oct 28, 2:54 PM EDTTornado WarningTBWManatee, Sarasota21 min
Oct 28, 2:57 PM EDTTornado WarningTBWDeSoto18 min
Oct 28, 3:11 PM EDTTornado WarningTBWDeSoto, Hardee19 min
Oct 28, 3:18 PM EDTSpecial Marine WarningTBW57 min
Oct 28, 3:36 PM EDTSpecial Weather StatementTBWCharlotte, DeSoto, Hardee, Highlands39 min
Oct 28, 4:29 PM EDTSpecial Marine WarningTBW46 min

Nearby

Tornado Warnings in Florida, 2021Every tornado warning in 2021Tornadoes in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.